# SDR AU991027

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12601491
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) ELEVATOR TAB ACTUATOR SPROCKET LOCATING PINS MIGRATED PREVENTING THE TAB FROM MOVING.  INVESTIGATION FOUND WEAR IN THE GROOVE PIN HOLES.
